Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Formal Theorem in Church's Theory of Types

M. H. A. Newman and A. M. Turing
The Journal of Symbolic Logic
Vol. 7, No. 1 (Mar., 1942), pp. 28-33
DOI: 10.2307/2267552
Stable URL: http://www.jstor.org/stable/2267552
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Formal Theorem in Church's Theory of Types
Preview not available

Page Thumbnails

  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33